Mathematical Logic Quarterly 1 (4):252-263 (1955)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1002/malq.19550010403
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 53,682
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Finite Axiomatizability Using Additional Predicates.W. Craig & R. L. Vaught - 1958 - Journal of Symbolic Logic 23 (3):289-308.
Monadic Generalized Spectra.Ronald Fagin - 1975 - Mathematical Logic Quarterly 21 (1):89-96.
A Spectrum Hierarchy.Ronald Fagin - 1975 - Mathematical Logic Quarterly 21 (1):123-134.
Classifying the Computational Complexity of Problems.Larry Stockmeyer - 1987 - Journal of Symbolic Logic 52 (1):1-43.

View all 14 citations / Add more citations

Similar books and articles


Added to PP index

Total views
11 ( #770,510 of 2,349,384 )

Recent downloads (6 months)
5 ( #148,236 of 2,349,384 )

How can I increase my downloads?


My notes